Main Blog Theory Forum Store Clinic Tw Fb G+

Side effects of harvoni theraphy for hepatitis c


#1

My mother is on a harvoni theraphy again hepatitis c. The drugdrug Has sidde effects like dry mouth, mouth ulcers, thirst and weakens teeth. Is it defficient fire according to TCM? How can she protection herself against the side effects with the diet. How to nourish the kidneys with the diet, she cant have Acupuncture. Emilia


#2

Why can she not have acupuncture? Because of the hep c? - this is not the case at all. Rather than managing the side effects of the western medicine, Chinese Medicine (both acupuncture and herbal medicine in this case) has a strong track record of significant aid with hepatitis C. I would strongly suggest you consult with a practitioner in your area and have her receive completely treatment.

A relevant response to a similar question describing aspects of our overall approach is here.


#3

This topic was automatically closed 182 days after the last reply. New replies are no longer allowed.


Ask A Question Start A Discussion
Main Blog Theory Forum Store Clinic Tw Fb G+
Copyright 2000-2018 Yin Yang House - All Rights Reserved
Website Design and Management by the Yin Yang House Media Services Group